# SDR FDEA201712133380

- Difficulty date: December 13, 2017
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 757
- Aircraft time: 32,285 hours, 17,332 cycles
- Engine: Ge CF680
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: 21SN04333
- Part serial: CFL4529B
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,229 hours, 1,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM KFAR GOT FUEL CLOG LIGHT NR 2 ENG  PASSING 10,000 FT. COMPLIED WITH ECAM AND REDUCED  POWER. FUEL CLOG LIGHT WENT OUT AT A LOW POWER  SETTING. ADVANCED POWER AND CLOG LIGHT CAME BACK  ON.  R&R NR 2 ENG FUEL FILTER IAW MM 73-12-02-04, FILETR REMOVED LOOKED CLEANED WITH NO PARTICLES. R&R NR 2 ENG FUEL FILTER PRESS SWITCH IAW MM 73-34-11-04.  RAN NR 2 ENG(48880)LEAK AND OPS CK NORMAL.
